Couldn't find what you looking for?

TRY OUR SEARCH!

So I'm currently 19. I've been on the pill (Yaz) for 4 months now and I take it everyday at the same time. The last day of my period was the 7th of November. The last time I had unprotected sex was the 15th. Starting around the 19th I started to have weird symptoms: stomach ache/cramps, change in bowel movements (constipated), headaches, feeling full all the time. I went to the doctor on the 23rd and the doctor said its probably a stomach bug. She also said she doesn't really think I can be pregnant and that it would be too early to be showing pregnancy
signs. She told me to use laxatives, which I did. However, I still felt kind of the same afterwords. On the 23rd, I also took a pregnancy test and it was negative. It is now the 26th and I'm still having weird stomach cramps with slight back pains. I also had some slight clear/white discharge today. Headache is gone, my boobs aren't sore, haven't noticed any implantation bleeding, and my temperature has been the same.
Is there a possibility I'm pregnant? I really need to know cause I'm freaking/stressing myself out.

Loading...

Hi Quinn: Yaz is a VERY good contraceptive, and I doubt that you are pregnant! As you are very good at taking them at the same time etc. Women can be totally regular with their ovulation and periods for months on end, then all of a sudden be totally off! From the sounds of it you are ovulating! It is probably the stress and perhaps a bug that you got! So just relax and your period will come on soon OK? Good luck and health!
Reply

Loading...

Now the cramps are worse...I am due for my period in 1 week...I'm starting to freak out. Am I okay?
Reply

Loading...

Your period could just becoming early thats all honey! Also know that sometimes you can have more pain depending on the side you ovulated from! My left side used to KILL me! So this could be happening to you! Take some Advil for the pain and inflammation and you WILL be fine honey!!! OK?
Reply

Loading...

Okay...I've never experienced cramps this bad a week before my period, that's why I'm freaking out. I always seem to think the worst.
Reply

Loading...

There are many women who experience BAD PMS!!! I was one of them, it is caused by the engorgement of the veins around your uterus! I was hospitalized on many occaisions and had to have morphine! It's called dysmenorrhea! It can happen to any woman at any time! NOW IF you think you are pregnant at all and you have such severe pain I want you to go straight to the doctors and have a pelvic ultrasound! Also crampbark herb is AWESOME for cramping! And warm baths and massage!
Reply

Loading...

The cramping was real bad last night but it went away. It is now normal cramping. I'm hoping it's just PMS...I can't deal with a pregnancy. But my other symptoms have started to go away. Now just cramping.
Reply

Loading...

Another comment, I am having some white discharge. It is odorless and not stretchy. Also, I thought birth control pills stop you from ovulating?
Reply

Loading...

In theory you are not supposed to ovulate, but sometimes it happens! Also when you are on the pill it causes thickening of the lining of the vagina and cervix - basically impeding the sperm from getting through as the mucus is thick and stretchy! When I was on the pill I ovulated, and it sounds like you are the same! My doctor put me on them to help with the inflammation and the pain of ovulation! Also know that it DOES depend on what kind of pill you are on! The combination pill - estrogen and progesterone, stops ovulation. But if you are on progesterone BCP's then you will ovulate - thus how some women don't get a period (due to no egg) and others do! IF you think you MIGHT be pregnant, I would like you to take a HPT Just to be sure! Because even though you are great at taking the pill it is still 98 - 99% effective! I don't think you are though! I think you are just having a bad month! NOW if this happens again next month, you need to talk to your doctor about getting your pill changed, it might not be right for you! Does this help settle your mind a little?!
Reply

Loading...

When do you think I should test if my last period was Nov. 7th and the last time of unprotected sex was the 15th?
Reply

Loading...

you willhave to wait for another week! IF you are regular! So it's going to be a long week for you, but I don't think you are pregnant with your consistancy with the pill, and YAZ is very good at stopping pregnancy! BUT you never know! So let me know how you make out OK? Good luck and health
Reply

Loading...

Thanks so much for your help bambi. I did what the nurse told me last week and took a test today and it came back negative. However, I will have to wait until Saturday (when AF is due) to see if it is really true. I'll keep you posted.
Reply

Loading...

hey bambi...i thought i'd let you know AF came today :-) thanks soo much for your help!
Reply

Loading...

You're welcome honey! I was pretty sure you weren't, just keep on doing what you have been doing and IF you are really worried then have your partner use a condom = double the protection! I have told my eldest son - 17 to ALWAYS use a condom even if his partner is on the pill! It takes away ANY chance of pregnancy and virtually all chances of an STD! So good luck and thankyou for letting me know!
Reply

Loading...

hey bambi, i have another question...so like i said i got my period and it lasted the full days. however, i'm still experiencing stomach cramps and back pains. i went to the doctor today and they said i had a UTI and they strongly believe i'm not pregnant. however, i've read about vaginal bleeding. could it be that what i think is my period perhaps is vaginal bleeding? i took a pregnancy test 2 days before my missed period and it was negative.
Reply

Loading...